MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Avista? MRI; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Avista? MRI; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-2408-56
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patients spinal cord stimulator lead had migrated due to patient had a fall.Unknown if the fall was device related.
 
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: model number/catalog number: sc-2408-56 serial number: (b)(6) batch/lot number: 7085478 model/catalog description: avista mri perc lead kit 56 cm unique identifier (udi) #: (b)(4).

Brand Name
Avista? MRI
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 0646- 2602
PR   0646-2602
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50809448
Report Number3006630150-2026-06864
Device Sequence Number15602653
Product Code LGW
UDI-Device Identifier08714729904816
UDI-Public(01)08714729904816(17)260917(10)7085464
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/17/2026
Device Model NumberSC-2408-56
Device Catalogue NumberSC-2408-56
Device Lot Number7085464
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/17/2026
Date Device Manufactured09/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age78 YR
Patient SexFemale